Bulletin of the American Mathematical Society

The annual meeting in Chicago

John W. Green and Seymour Sherman

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 72, Number 3 (1966), 472-479.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183527951

Citation

Green, John W.; Sherman, Seymour. The annual meeting in Chicago. Bull. Amer. Math. Soc. 72 (1966), no. 3, 472--479. https://projecteuclid.org/euclid.bams/1183527951


Export citation